Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 79, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 30, 2009, 3:05 AM CDT for Marion County, Missouri. It took effect at Apr 30, 2009, 3:52 AM CDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2009, 3:05 AM CDT (08:05 UTC)
- In effect from
- Apr 30, 2009, 3:52 AM CDT
- Expired
- May 2, 2009, 5:00 AM CDT
- In force
- 49 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fabius River near Taylor (TAYM7).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 300805
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
305 AM CDT THU APR 30 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION
ACROSS THE BASIN OVER THE PAST 12 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-010805-
/O.NEW.KLSX.FL.W.0079.090501T0430Z-090502T0800Z/
/TAYM7.1.ER.090501T0430Z.090501T0600Z.090501T0800Z.NO/
305 AM CDT THU APR 30 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* FROM THIS EVENING TO LATE FRIDAY NIGHT.
* AT 2:30 AM THURSDAY THE STAGE WAS 7.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 9.7 FEET BY AFTER MIDNIGHT FRIDAY. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY FRIDAY.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/01 05/02 05/03 05/04 05/05
SOUTH FABIUS RIVER
TAYLOR 10 7.87 9.1 6.8 5.7 4.7 3.75 follow-up statements
000
WGUS83 KLSX 300854
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
354 AM CDT THU APR 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE
PAST 12 HOURS ACR0SS THE BASIN...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-010854-
/O.EXT.KLSX.FL.W.0079.090430T0852Z-090502T0640Z/
/TAYM7.1.ER.090430T0803Z.090430T1200Z.090501T0640Z.NO/
354 AM CDT THU APR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM EARLY THIS MORNING TO LATE FRIDAY NIGHT.
* AT 3:30 AM THURSDAY THE STAGE WAS 10.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT
FRIDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/01 05/02 05/03 05/04 05/05
SOUTH FABIUS RIVER
TAYLOR 10 10.32 8.7 6.0 5.4 4.5 3.7000
WGUS83 KLSX 301659
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 AM CDT THU APR 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINS INCLUDING 0.5
TO 1.5 INCHES OF PRECIPITATION THE PAST 24 HOURS AND 0.25 TO 0.5
INCHES FORECAST IN THE NEXT 24 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-011659-
/O.EXT.KLSX.FL.W.0079.000000T0000Z-090502T0224Z/
/TAYM7.1.ER.090430T0803Z.090430T1800Z.090501T0224Z.NO/
1159 AM CDT THU APR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL FRIDAY MORNING.
* AT 11:30 AM THURSDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 12.2 FEET EARLY THIS
AFTERNOON AND SHOULD FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/01 05/02 05/03 05/04 05/05
SOUTH FABIUS RIVER
TAYLOR 10 12.09 7.8 5.5 5.2 4.3 3.7000
WGUS83 KLSX 302056
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CDT THU APR 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
NORTH RIVER
AT PALMYRA
NORTH FABIUS
NEAR EWING
SOUTH FABIUS RIVER
NEAR TAYLOR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-012056-
/O.EXT.KLSX.FL.W.0078.000000T0000Z-090502T0303Z/
/PALM7.2.ER.090430T0744Z.090430T2000Z.090501T0303Z.NO/
356 PM CDT THU APR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA.
* UNTIL THE WARNING IS CANCELLED.
* AT 3:30 PM THURSDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 17.1 FEET...AGRICULTURAL LAND ALONG THE LEFT BANK
BEGINS FLOODING NEAR THE GAGE.
* IMPACT...AT 17.0 FEET...COUNTY ROAD 341, NORTH OF PALMYRA, IS
FLOODED.
* IMPACT...AT 16.0 FEET...MODERATE FLOODING BEGINS. LEFT BANK BEGINS
TO FLOOD NEAR THE GAGE.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA
INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO
FLOOD.
$$
MOC111-012055-
/O.NEW.KLSX.FL.W.0091.090430T2056Z-090502T0224Z/
/EWNM7.1.ER.090430T1928Z.090430T2030Z.090501T0224Z.NO/
356 PM CDT THU APR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS NEAR EWING.
* UNTIL THE WARNING CANCELLED
* AT 3:30 PM THURSDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
$$
MOC127-012055-
/O.EXT.KLSX.FL.W.0079.000000T0000Z-090502T0108Z/
/TAYM7.1.ER.090430T0803Z.090430T1715Z.090501T0108Z.NO/
356 PM CDT THU APR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* UNTIL THE WARNING IS CANCELLED.
* AT 2:30 PM THURSDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL
FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/01 05/02 05/03 05/04 05/05
NORTH RIVER
PALMYRA 13 19.03 9.7 6.7 5.4 4.9 4.9
NORTH FABIUS RIVER
EWING 11 11.29 10.1 8.3 7.5 6.3 5.5
SOUTH FABIUS RIVER
TAYLOR 10 12.08 6.9 4.8 4.4 3.5 3.2000
WGUS83 KLSX 010037
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
737 PM CDT THU APR 30 2009
..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
NORTH FABIUS
NEAR EWING
NORTH RIVER
AT PALMYRA
SOUTH FABIUS
NEAR TAYLOR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-020037-
/O.EXT.KLSX.FL.W.0078.000000T0000Z-090502T1721Z/
/PALM7.2.ER.090430T0744Z.090430T2200Z.090501T1721Z.NR/
737 PM CDT THU APR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA.
* UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM THURSDAY THE STAGE WAS 19.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
AFTERNOON.
* IMPACT...AT 17.1 FEET...AGRICULTURAL LAND ALONG THE LEFT BANK
BEGINS FLOODING NEAR THE GAGE.
* IMPACT...AT 17.0 FEET...COUNTY ROAD 341, NORTH OF PALMYRA, IS
FLOODED.
* IMPACT...AT 16.0 FEET...MODERATE FLOODING BEGINS. LEFT BANK BEGINS
TO FLOOD NEAR THE GAGE.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA
INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO
FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC111-020036-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-090502T2315Z/
/EWNM7.1.ER.090430T1928Z.090501T0600Z.090501T2315Z.NO/
737 PM CDT THU APR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING.
* UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM THURSDAY THE STAGE WAS 11.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.5 FEET AROUND MIDNIGHT
TONIGHT.
$$
MOC127-020036-
/O.EXT.KLSX.FL.W.0079.000000T0000Z-090502T1200Z/
/TAYM7.1.ER.090430T0803Z.090430T1715Z.090501T1200Z.NO/
737 PM CDT THU APR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM THURSDAY THE STAGE WAS 11.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD OVERNIGHT.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL
FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/01 05/02 05/03 05/04 05/05
NORTH RIVER
PALMYRA 13 19.0 15.5 7.9 6.1 5.4 5.2
NORTH FABIUS RIVER
EWING 11 11.8 12.2 9.4 7.7 6.5 5.7
SOUTH FABIUS RIVER
TAYLOR 10 11.7 9.5 6.5 4.8 3.6 3.1000
WGUS83 KLSX 010714
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
214 AM CDT FRI MAY 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF .25 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND LITTLE IF ANY PRECIPITATION THE NEXT 24 HOURS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-020714-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-090503T0320Z/
/EWNM7.1.ER.090430T1928Z.090501T0630Z.090502T0320Z.NO/
214 AM CDT FRI MAY 01 2009
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:30 AM FRIDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
$$
MOC127-020713-
/O.EXT.KLSX.FL.W.0079.000000T0000Z-090502T1000Z/
/TAYM7.1.ER.090430T0803Z.090430T1715Z.090501T1000Z.NO/
214 AM CDT FRI MAY 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:30 AM FRIDAY THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THIS MORNING.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/02 05/03 05/04 05/05 05/06
NORTH FABIUS RIVER
EWING 11 12.86 12.7 10.0 7.9 6.3 5.5
SOUTH FABIUS RIVER
TAYLOR 10 10.03 9.2 6.5 4.8 3.6 3.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 29, 11:59 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Apr 29, 11:59 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 PM CDT WED APR 29 2009
.UPDATE...
/925 PM CDT WED APR 29 2009/
GOING WATCH STILL LOOKS GOOD AT THE MOMENT AS MCV HAS MOVED INTO W
CNTRL MO AND LOOKS TO BE PROVIDING ASCENT FOR MCS NOW OVER CNTRL
MO. NEW CELLS ARE CONTINUING TO DEVELOP UPSTREAM AS LOW LEVEL JET
INCREASES AS DEPICTED AT THE CONWAY PROFILER WITH 850MB WINDS NOW
UP TO 40KTS. 00Z RAOB ANALYSIS ARE SHOWING 10-12C DEWPOINTS
UPSTREAM AT ALL OF THE SOUNDING SITES BETWEEN MO AND THE GULF. RUC
HAS BEEN CONSISTENT IN SHOWING STRONG 925-850MB MOISTURE
CONVERGENCE MOVING FROM CENTRAL MO AT 03Z TO W CNTRL AND S CNTRL
IL BY 09Z. WILL GO AHEAD AND SPREAD CATEGORICAL POPS EAST OF THE
MS RIVER BEFORE MIDNIGHT BASED ON RADAR TRENDS. REST OF THE
FORECAST ONLY REQUIRED MINOR TWEAKS.
BRITT
&&
.DISCUSSION...
/346 PM CDT WED APR 29 2009/
WARM FRONT STEADILY MAKING PROGRESS NORTH THIS AFTERNOON AND NOW
STRETCHES ROUGHLY ALONG THE INTERSTATE 70 CORRIDOR. DECAYING MCS
CONTINUES TO ADVANCE EAST FROM KANSAS AND OKLAHOMA WITH WELL DEFINED
MCV ACROSS NORTHEAST OKLAHOMA. MOST INTENSE CONVECTION OCCURRING
ALONG THE OUTFLOW BOUNDARY NEAR THE RED RIVER VALLEY ATTM...WITH
ISO/SCT CONVECTION DEVELOPING ELSEWHERE IN THE WARM SECTOR AS
TEMPERATURES JUMP INTO THE MIDDLE AND UPPER 70S SOUTH OF THE WARM
FRONT IN MISSOURI AND ILLINOIS.
A 50-60KT SOUTHWEST ORIENTATED NOCTURNAL LOW LEVEL JET WILL FEED
MOIST UNSTABLE AIR INTO THE MCV AND PRODUCE AN AREA OF CONVECTION
OVERNIGHT ACROSS MISSOURI AND WESTERN ILLINOIS. AT THIS TIME IT
APPEARS THE TRACK OF THE VORTEX WILL MOVE NORTHEAST...ALONG OR JUST
NORTH OF INTERSTATE 44. THE HEAVIEST PRECIPITATION SHOULD OCCUR TO
THE NORTHEAST OF THE FEATURE FROM THE EASTERN OZARKS TO WEST CENTRAL
ILLINOIS. FLASH FLOOD WATCH WILL REMAIN IN TACT AS 1 TO LOCALLY 3
INCHES OF RAINFALL IS EXPECTED. BELIEVE CONCERN OVER CONVECTION TO
OUR SOUTH ROBBING MOISTURE IS OVERDONE GIVEN LOW LEVEL JET CENTERED
AROUND 850MB WILL BE RESPONSIBLE FOR THE MOISTURE TRANSPORT.
CVKING
FOR THE MEDIUM RANGE (THURSDAY - SATURDAY)
GUIDANCE DIFFICULT TO DISCERN WITH THE INHERENT FAILURE OF MODELS TO
HANDLE PRESENT ONGOING SITUATION. IT SEEMS FAIRLY CERTAIN THAT
CLOSED H500 LOW ACROSS THE NORTHWESTERN CONUS WILL SLOWLY SHEAR INTO
THE LONGWAVE PATTERN ACROSS THE NORTHERN PLAINS. THE RESULTANT WAVE
THROUGH NORTHERN MN AND WEAK IMPULSES ALONG THE H500 LONGWAVE
PATTERN OVER THE MID-MS VALLEY WILL RESULT IN INCLEMENT WEATHER
THROUGHOUT THE ENTIRE FORECAST REGION...THE QUESTIONS REMAIN AS TO
WHERE AND WHEN.
FOR THE THURSDAY TIMEFRAME SURFACE LOW WILL DEEPEN ACROSS NORTHERN
MN CONCURRENT WITH AFOREMENTIONED SHEARED H500 WAVE. TRAILING COLD
FRONT WILL EXTEND THROUGH CENTRAL PLAINS ALONG AND AHEAD OF WHICH
MODEST SURFACE BASED INSTABILITY WILL EXIST ON THE ORDER OF 1500
J/KG...YET IT IS WORTH MENTIONING THAT WITH WEAK LOW TO MID-LEVEL
LAPSE RATES ANY INSTABILITY...WHETHER SURFACE BASED OR
ELEVATED...WILL BE LONG AND THIN THEREBY LIMITING THE POTENTIAL
MAINTENANCE OF STRONG SUSTAINED UPDRAFTS. IN ADDITION WITH MCV
MAKING ITS EXIT NORTHEASTWARD INTO CENTRAL IL IT WILL BE INTERESTING
TO SEE WHAT DEVELOPMENT...IF ANY...WILL OCCUR ALONG AND AHEAD OF THE
SOUTHEASTWARD PROGRESSING COLD FRONT. THERE ARE ALSO LIMITATIONS
CONCERNING ANY SHEAR DYNAMICS AND SHORTWAVE FORCING THAT WOULD HAVE
IMPLICATIONS ON STORM DEVELOPMENT. FOR NOW HAVE CONTINUED MODEST
POPS FOR 12Z-00Z FRIDAY...BUT THIS WILL HAVE TO BE MONITORED CLOSELY.
INTO FRIDAY COLD FRONT WILL PROGRESS SOUTHEASTWARD INTO CENTRAL MO
ALONG WHICH MOISTURE CONVERGENCE AND SURFACE FRONTOGENESIS SHOULD
INCREASE PARENT TO THE UPPER LEVEL H500 TROF DIGGING INTO THE
NORTHERN CONUS. ELONGATED INSTABILITY TRANSLATING INTO MODEST CAPES
ON THE ORDER OF 1500 J/KG SHOULD STILL BE PRESENT AHEAD OF THE
FRONT. WITH HIGH PRESSURE RIDGING INTO THE CENTRAL CONUS AND HIGH
PRESSURE OVER THE SOUTHEAST THERE ARE BETTER CHANCES FOR FORCING
ALONG THE FRONT AND THRU THE FORECAST REGION. THUNDER CHANCES ARE
BETTER IN SUCH SITUATIONS WITH CONCURRENT INSTABILITY. HAVE KEPT
MODEST CHANCES FOR POPS INTO THE LATER PERIOD ON FRIDAY.
TEMPERATURES DURING FRIDAY SHOULD FALL WITH FRONTAL PASSAGE UNDER
MODEST NORTHERLY ADVECTION. CLIMATOLOGICALLY UNDER SUCH CONDITIONS
AND ANTICIPATED LOW CEILINGS...NIGHTTIME LOWS WOULD ONLY REBOUND
ROUGHLY 3 TO 7 DEGREES HIGHER FOR DAYTIME MAXIMUM TEMPERATURES.
COLD FRONT WILL QUICKLY SLIDE THRU INTO SOUTHERN MO LATE FRIDAY AND
INTO EARLY SATURDAY. WITH THE TRAFFIC JAM OF SURFACE PATTERNS THE
FRONT ITSELF WILL BEGIN TO STALL ACROSS SOUTHERN MO AND IL. LIFTING
ALONG AND AHEAD OF THE FRONT WITH MODEST INSTABILITY WILL KEEP
CHANCES FOR PRECIPITATION HIGH ACROSS SOUTHERN PORTIONS OF THE
FORECAST AREA. MEANWHILE A RIDGE OF HIGH PRESSURE WILL QUICKLY
SETTLE OVER THE NORTHERN MO INTO CENTRAL IL.
FOR THE EXTENDED (SATURDAY - THURSDAY)...
FAIRLY GOOD MODEL AGREEMENT WITH REGARDS TO H500 ZONAL FLOW THRU THE
MID-MS VALLEY ON SATURDAY. FRONTAL BOUNDARY WILL REMAIN ALONG
SOUTHERN MO CONCURRENT WITH LOW-LEVEL MOIST CONVERGENCE AND
FRONTOGENESIS THUS HAVE INCREASED POPS OVER SOUTHERN MO AND IL.
HIGH PRESSURE OVER THE KANSAS CITY REGION WILL LIMIT THE PROGRESSION
OF PRECIP NORTHWARD OF THE I-70 CORRIDOR. FRONTAL BOUNDARY WILL
CONTINUE TO WOBBLE IN THE VICINITY OF SOUTHERN MO/NORTHERN AR AS
H500 TROF SLOWLY EJECTS WITH ATTENDANT SHORTWAVE THRU THE INTER-MTN
WEST. DIFFERENCES IN MODEL OUTPUT HAVE RESULTED IN INCONSISTENT
OUTCOMES WITH REGARDS TO PRECIP ALONG AND SOUTH OF THE I-70
CORRIDOR...LAST 12Z GFS HAS SLOWED SINCE 6Z MORE IN LINE WITH
ECMWF...WITH GREATER H500 TROF AMPLIFICATION EMPHASIZED BY ECMWF
THRU FOUR-CORNERS REGION...WITH THE DGEX AMPLIFYING THRU SOUTHERN
CA.
MY CONFIDENCE WITH THE GFS LAGS AFTER SUN 12Z AND THUS HAVE FOLLOWED
A CLOSER TREND WITH ECMWF/DGEX THRU WED 0Z WHILE MONITORING
GFS-ENSEMBLE OUTPUT. BY 12Z SUN DGEX/ECMWF/CANADIAN ARE IN FAIRLY
GOOD AGREEMENT FOR THE H500 TROF TO EJECT THRU NM. SURFACE HIGH
PRESSURE WILL HOLD THROUGH THE EAST-CENTRAL PLAINS AS THE FRONTAL
BOUNDARY DROPS SOUTHWARD THROUGH THE MO/AR BORDER. PRECIP SEEMS
LIMITED FOR LOCATIONS NORTH OF I-70 BUT HAVE CONTINUED SLIGHT
CHANCES WITH MODEL UNCERTAINTIES. H500 TROF TRAVERSES THRU TX INTO
MONDAY MORNING...PARENT SHORTWAVE EJECTS AHEAD OF THE TROF RESULTING
IN CYCLOGENESIS THRU THE ARLATEX REGION. KEPT PRECIP STAGGERED TO
THE SOUTHEASTERN PORTION OF THE BOOTHEEL WITH SLIGHT CHANCES
NORTHWARD WITH SURFACE RIDGE OF HIGH PRESSURE OVER THE CENTRAL
PLAINS LIMITING PRECIP INTO NORTHERN MO.
TUESDAY INTO WEDNESDAY THERE IS SUBSTANTIAL AGREEMENT WITH
ECMWF/DGEX IN PRECIP SPREADING ON THE BACKSIDE OF THE SURFACE LOW
THRU CENTRAL MO NORTHEASTWARD THRU CENTRAL IL...WHILE STRONG
SOUTHERLY LLJ AHEAD OF THE SURFACE LOW WILL CONTINUE TO FUEL
MOISTURE INTO THE SYSTEM AND KEEP CONSISTENT RAINS OVER THE
BOOTHEEL.
THERE ARE SOME DISCREPANCIES CONCERNING DEVELOPMENT OF ANOTHER
SYSTEM ACROSS THE PLAINS...BUT HAVE FELT MORE CONFIDENCE WITH THE
GOING ECMWF KEEPING THE NEXT WEATHER MAKER FOR THE END OF THE WEEK
ACROSS THE INTER-MTN WEST. SURFACE HIGH PRESSURE WILL REMAIN IN
PLACE ACROSS THE MID-MS VALLEY REGION FOR LATE TUESDAY AND THRU
WEDNESDAY. H500 TROF WILL EJECT THRU THE SOUTH-CENTRAL PLAINS
RESULTING IN LEE-CYCLOGENESIS AND ANOTHER SIMILAR PATTERN TO DEVELOP
AS WE HAVE SEEN OVER THE PAST WEEK. THE PROGRESSION OF H500 TROF
THRU THE SOUTHERN PLAINS WILL KEEP A FRONTAL BOUNDARY OVER THE
SOUTHERN TIER OF MO ALONG AND SOUTH OF THE I-44 CORRIDOR INTO
THURSDAY.
SIPPRELL
&&
.AVIATION...
/1159 PM CDT WED APR 29 2009/
FOR THE 06Z TAFS...WARM FRONT CONTINUES TO MAKE STEADY PROGRESS
NORTH AND WILL MOVE THROUGH KUIN LATER THIS MORNING. WIND TO BECOME
MORE SOUTHEAST TO SOUTH WITH PASSAGE. MCV CURRENTLY SPINNING OVER
SOUTH CENTRAL MO...NEAR KTBN WILL CONTINUE TO MOVE NORTHEAST...
ALONG I-44 EARLY THIS MORNING. THE COMBINATION OF THIS FEATURE AND A
50 TO 60KT LOW LEVEL JET HAS LEAD TO A LARGE AREA OF RAIN AND
THUNDERSTORMS. THE MCV WILL MOVE NORTHEAST OF THE AREA DURING THE
MID MORNING HOURS TODAY WITH A BIT OF A BREAK IN THE PCPN...THEN
ANOTHER THREAT OF SHOWERS AND THUNDERSTORMS AHEAD OF THE NEXT COLD
FRONT...SHORTWAVE BEGINNING AROUND 16Z AT KCOU...18Z AT KSUS/KSTL
AND AROUND 19Z AT KUIN. WINDS TO SWITCH TO THE SOUTHWEST AHEAD OF
THIS NEXT SYSTEM...THEN BACK TO THE SOUTH FOR A TIME...BEFORE
FINALLY SWITCHING TO THE SOUTHWEST BEHIND THIS SYSTEM LATE THIS
AFTERNOON.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 29, 4:05 PM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 405 PM CDT WED APR 29 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 405 PM CDT WED APR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS ARE ANTICIPATED FOR THIS EVENING ACROSS PORTIONS OF CENTRAL AND EASTERN MISSOURI...AS WELL AS WEST-CENTRAL ILLINOIS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THUNDERSTORMS...THERE IS ALSO THE POTENTIAL FOR FLASH FLOODING THROUGHOUT THE BI-STATE REGION. MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER. MODERATE FLOODING IS FORECASTED FOR LOCATIONS ALONG THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY THROUGH EARLY SATURDAY. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING. A FEW STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND FOR PORTIONS OF SOUTHERN MISSOURI AND SOUTHERN ILLINOIS AS A SERIES OF WEATHER DISTURBANCES TRACK THROUGH THE MIDDLE MISSISSIPPI VALLEY. MODERATE FLOODING IS FORECAST TO CONTINUE ALONG THE ILLINOIS RIVER. MODERATE FLOODING IS FORECASTED FOR LOCATIONS ALONG THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS GREATER THAN ONE INCH AND ANY FLOODING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 SIPPRELL
In the hours before
Local storm report, Apr 29, 11:35 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 PM CDT WED APR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD PARIS 39.48N 92.00W
04/29/2009 MONROE MO LAW ENFORCEMENT
WATER COVERING HIGHWAY 15...PAYNE AND LOCUST STREETS IN
THE CITY
&&
EVENT NUMBER LSX0901731
BRITTLocal storm report, Apr 30, 12:41 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 AM CDT THU APR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1215 AM FLASH FLOOD COLUMBIA 38.95N 92.33W
04/30/2009 BOONE MO LAW ENFORCEMENT
SEVERAL ROADS IMPASSABLE OR CLOSED INCLUDING MCKEE ROAD
AT ORCHARD LANE....BROADWAY AT OLD HAWTHORNE AND
RANGLINE AT ROUTE AB
&&
EVENT NUMBER LSX0901732
BRITTLocal storm report, Apr 30, 12:43 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1243 AM CDT THU APR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1220 AM FLASH FLOOD FULTON 38.85N 91.95W
04/30/2009 CALLAWAY MO LAW ENFORCEMENT
SEVERAL ROADS IMPASSABLE IN FULTON
&&
EVENT NUMBER LSX0901733
BRITTLocal storm report, Apr 30, 12:49 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1249 AM CDT THU APR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD CALIFORNIA 38.63N 92.57W
04/30/2009 MONITEAU MO LAW ENFORCEMENT
WATER ON HIGHWAY 50 IN CALIFORNIA...ROUTE O NORTH OF
CALIFORNIA AND ON CHAPEL ROAD AT ROUTE B.
&&
EVENT NUMBER LSX0901734
BRITTLocal storm report, Apr 30, 12:51 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 AM CDT THU APR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1235 AM FLASH FLOOD MEXICO 39.17N 91.87W
04/30/2009 AUDRAIN MO TRAINED SPOTTER
NUMEROUS RURAL ROADS NORTH OF TOWN FLOODED. MODERATE TO
HEAVY RAINFALL STILL FALLING.
&&
EVENT NUMBER LSX0901735
BRITTLocal storm report, Apr 30, 12:53 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 AM CDT THU APR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1245 AM FLOOD 10 W HANNIBAL 39.71N 91.57W
04/30/2009 MARION MO TRAINED SPOTTER
4 TO 6 INCHES OF WATER ON ROUTE 36 FIVE MILES WEST OF
JUNCTION WITH HIGHWAY 24.
&&
EVENT NUMBER LSX0901736
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:44 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 6 days |
| Apr 29, 10:47 PM CDT | Areal Flood Advisory | LSX | Boone, Callaway, Cole, Moniteau | 6 hr |
| Apr 29, 11:34 PM CDT | Flash Flood Warning | LSX | Audrain, Monroe | 6 hr |
| Apr 30, 12:38 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 5 hr |
| Apr 30, 1:10 AM CDT | Flash Flood Warning | LSX | Lewis, Marion, Ralls, Shelby | 6 hr |
| Apr 30, 1:58 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 27 days |
| Apr 30, 2:56 AM CDT | River Flood Warning | LSX | Lewis | 9 hr |
| Apr 30, 2:56 AM CDT | River Flood Warning | LSX | Marion | 24 hr |
| Apr 30, 5:33 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Monroe | 6 hr |
| Apr 30, 6:59 AM CDT | Areal Flood Warning | LSX | Lewis, Marion, Pike, Ralls, Shelby | 5 hr |
| Apr 30, 9:13 AM CDT | River Flood Warning | LSX | Cole | 28 hr |
| Apr 30, 11:30 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Marion, Moniteau and 4 more | 6 hr |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Lewis | 5 days |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Marion | 69 hr |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Marion | 9 days |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Ralls | 6 days |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Pike | 10 days |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Lincoln | 10 days |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 7 days |
| Apr 30, 3:56 PM CDT | River Flood Warning | LSX | Lewis | 41 hr |
| Apr 30, 5:13 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Marion, Monroe, Shelby | 12 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.